# SDR SWAA2022032249030

- Difficulty date: October 17, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N445WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29841
- Aircraft time: 55,778 hours, 33,050 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 147A1006Y59
- Condition: Cracked
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BILGE FRAME 1006 APRX -0- BL. CRACKED / REMOVED AND REPLACED AFT CARGO BILGE FRAME ( PN 147A1006Y59 ) AND FAIL SAFE CORD ( PN 147A1006Y60 ) AS PER SRM 51-40-02; REFER TO WIP'S FOR WORK ACCOMPLISHED
